# SDR UPS01236752

- Difficulty date: August 31, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:W/E RIGHT WING I/B T/E MID-FLAP HAS 3 X 15 INCH DELAMINATION. REMOVED AND REPLACED FLAP IAW MM27-51-03 AND TASK CARD 1 259
